Volume 16, Issue 1 (6-2017)                   JIRSS 2017, 16(1): 19-31 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Moradi Zahraie S, Zakerzadeh H. Admissibility in a One Parameter Non-regular Family with Squared-log Error Loss Function. JIRSS. 2017; 16 (1) :19-31
URL: http://jirss.irstat.ir/article-1-347-en.html
Abstract:   (5161 Views)

‎Consider an estimation problem in a one-parameter non-regular distribution when both endpoints of the support depend on a single parameter‎. ‎In this paper‎, ‎we give sufficient conditions for a generalized Bayes estimator of a parametric function to be admissible‎. ‎Some examples are given‎. ‎

Full-Text [PDF 101 kb]   (1603 Downloads)    
Type of Study: Original Paper | Subject: 62Cxx: Decision theory
Received: 2016/03/20 | Accepted: 2017/01/30 | Published: 2017/03/4

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society